Any advice?

G

Ggirl

Member
Standard Member
Oct 30, 2019
4
5
3
I just started taking duromine 15mg yesterday morning at 07h00 and I have felt terribly ill. I have a constant ringing in my ears, headache but worst of all it's seems that my vision is affected by black spots. I was too scared to take the duromine again today and it is now 16h00 the day after just taking one capsule and I am not feeling any better. I am using an antidepressant called Lexamil 15mg so not sure if that is the issue
 
  • Like
Reactions: Simfona
April

April

Staff member
Staff member
Jan 13, 2017
2,151
929
113
37
Hello. How long have you been using your antidepressant? Looks like this drug and duromine should not be used together
 
  • Like
Reactions: Dre and Simfona
G

Ggirl

Member
Standard Member
Oct 30, 2019
4
5
3
Hello. How long have you been using your antidepressant? Looks like this drug and duromine should not be used together
Hi, thanks for the response. I have been on my antidepressants for about 8 years now
 
  • Like
Reactions: Simfona
April

April

Staff member
Staff member
Jan 13, 2017
2,151
929
113
37
Did you check with your doctor or pharmacist about the combined use of these meds?
 
  • Like
Reactions: Simfona
G

Ggirl

Member
Standard Member
Oct 30, 2019
4
5
3
Did you check with your doctor or pharmacist about the combined use of these meds?
Hi yes, because I am on a light dose of anti-depressent the doctor did not expect that the the combination of the two pills will have such adverse effect on me. For now I had to stop taking the duromine and once my serotonin levels are normalised, I will be gradually go off the anti-depressents because I have been on it a long time. I will give duromine another shot early next year when I no longer have anti-depressents in my system. In the meantime I am still going to follow a healhty eating and exercise plan. Thanks so much for all your help
 
  • Like
Reactions: April

Similar threads

G
Replies
7
Views
96
April
April
K
Replies
9
Views
98
HeatherA
H
S
Replies
5
Views
114
Tatosh
Tatosh